Start up patient. 1 week 30 mg. 2nd week 60 mg. Still nausea and horrible headaches. Very Very tired. Wake in the night. Whirlybird brain. How long before this stops and the nerve pain starts to subside? Help Just started week 3. Depression better but, this is where I was when I bailed out the first te because of the side effects. I'm not sure if it is worth irt if this doesn't end soon. Ant thoughts?
I would think the side effects would go away within a month or so. If not they may just be a side effects that will be there forever while taking this medication. I would talk to your doctor and see what he or she suggests. If it doesn't go away within a few more weeks I wouldn't think it would go away ever. You can always take something else for the side effects but then you end up taking 10 medications just for side effects and it ruins your life. I would give it time. If it doesn't go away tell your doctor and get on something else like Effexor XR. Hope this helps a little. Good Luck!
In my 7th week now. I have none of the symptoms you are having but the little bit of depression and anxiety in the am for which I take ativan. I used to take effor xr and was fine then after I thought I was cured LOL I stopped taking it three months later went on cymbalta and I can't say that I feel great or even like the person I used to be and it really scares me to be honest. I want me back the person who had passion for life and interest in working out and other things but according to the doctor I may never be that person again that you loose some of who you used to be and friends and family have told me about the changes they see in me. I am so sorry to vent when I am supposed to be giving you information but if you have any of these feelings please let me know.
I also do have the waking up in the middle of the night I don't know about you but I watch rerun after rerun of fox news. Good Luck and please give me any feed back you have maybe we can figure out if whatwe are feeling is normal. Hope this helps Barb I will add you as a friend in case you want to exchange symptoms
I wouldn't bail out just yet but that's my opinion. For me it took an extra week -4 weeks for things to start to subside. But you also have to consider you never mentioned how many mg they have you on. They used a titrate system on me, I was told if you need more than 60mg and aren't feeling at least somewhat better emotionally by the 3 rd week then yeah it's time to look into another med, but I was also told don't quit them cold turkey it's like horrible detox and the side effects can be dangerous. I would consult your Dr. They might refer you to a pyschiartrist if they are unable to perscribe higher doses of psych meds. However, once people start feeling good is when they stop taking it then they crash and burn - my friend and a Dr. Told me that either way tell your Dr. You might be sensitive to it or need an eval to switch. Everyones bodys reacts differently. My friend said she tried six times before she found one for her. Hang in there. God speed.
That's a really fast ramp up. The headache and dizziness are common in beginning and with increased dosage. Before you agree to increasing dosage again, be sure your dizziness has averted. The headache should abate right along with the dizziness. If not, then Cymbalta may not be for you.
My thoughts were exactly the same as bbass - that is far too quick to increase Cymbalta! If after like 2 months of taking it you are still unhappy then I would also suggest you change sooner rather than later - Equinox is right, once Cymbalta gets hold of your body it doesn't want to let go! I've been on it for over 5 yrs now and am really battling to ween down! I suffer from chronic headaches & migraines now and only recently realised that they are from the Cymbalta! The med works really well for my Bipolar (II) but the headaches are so debilitating and have affected my life so badly! I don't know what to do because I started suffering from such anxiety when I tried to go down just from 90mg to 60mg! :-(
I really hope you come right soon. 0:-)
It should be called... Cym battle.. Its a up a down battle. ive been on it for going on eight years. 60MG twice a day. its ok for awhile then the problems start like for me... the pharmcies never want to give you more than the perscription like its some kind of gold... now let me clarify that. when your susposed to get it on the first you cant get it here at my stores the day before. now im sure alot of you people work and dont have time to run all over the place to get a run around for your script. NEITHER do i. so i run out weeks at a time.Then the fun of cymbattle starts. the tics. the ill mood swings. losing or gaining weight. depression. Some people ask. why do you keep taking it. i keep going back to it because it has a hold. and the dr. and chemist know this. i would tell anybody if your not on it. walk away from it before it gets You next. if you want to have the tics. zaps . and everything smells like trash. no sleep. and a constant game with the dr and drug store.
And the emotional roller coaster of feeling like the world is against you. and have tears for no reasons. THEN BY ALL MEANS.have fun !. i have been on morphine percs and other meds. plus smoking. Cym Battle is by far the worse thing ige ever dealt with in my life. ASK yourself next time you take it. why is cymbattle legal but weed is not. ive tried weed in the past. it does make me have these side effects. it makes you eat lol so get fat. because the Cymbalta is here to ruin our lives . They drs feed us this bull everyday and get you hooked then want to expermint. so they give you more. then your hook. Ive never got hooked on percs or weed like Cymbalta. Ive never had the side effects like cymbalta. I fight it everyday and will keep fighting it til i can pull myself away from it. Good luck to everyone on it. and please try to get off of it asap. it will ruin your life. Before i go i want to stand up for myself and let you know why i take this stuff. i hurt my back and had four surgeries. it started there. i had pain so they fed me pain meds... then i lost my wife and kids because i couldnt work anymore. so i got depressed. so feed me cymbalta. and since the pain worsend. i need blood pressure meds. and since i got cymbalta my anxiety levels went through the roof so they give me zanax. ALL of those side effects into one package every month so the drs and drug stores can play me like a yoyo... i honestly think i should smoke weed. but thats a bad thing in the world of drs and drugstores and law. but what they feed you everyday is good... just deal with the sideeffects. if you cant ... im sure the dr will feed you something new.lol i hate to sound mean but this is the way it is.. good luck everybody
I have been taking Cymbalta for major depression for maybe ten years now? With each increase in dosage to 120 mgs., the side-effects grew worse. The worst side-effects are the tremors that appear throughout my body and severe joint pain. The tremors in my hands are so bad I have difficulty eating and I can no longer even write my name. The pain in my joints is unbearable at times (knees, hips elbows, wrists and with my last increase in Cymbalta ALL the joints in my fingers as well).
And I CANNOT discontinue this horrible drug because with the slightest decrease in the dose, I cry for hours and become severely suicidal. In addition, had I known about the terrible withdrawal you must go through to stop this drug, I NEVER would have started taking it at all! When a drug flyer says, "Taper off slowly... " they are WARNING you about "WITHDRAWAL" just like a "junkie." (I did go through a terrible withdrawal from LYRICA and it is NOT something you want to experience!) I am STUCK taking Cymbalta because I can't bear to go through another withdrawal nor experience the suicidal ideations.
I am NOT looking for sympathy. This is my life now. HOWEVER, I write this to WARN others to thoroughly check out medications and their side-effects BEFORE you start taking them!!! Ten years ago I didn't and I was NEVER WARNED by my doctor nor my psychologist! PLEASE don't take anything without checking it out THOROUGHLY on this website because your doctors might not know or even tell you about the withdrawal.
Hello... I am new in this group. This is my first answer to any question, however, I feel it necessary to respond. I am presently transitioning off of cymbalta back to celexa. Cymbalta worked opposite on me. It actually gave me more pain. Also, my depression did not get any better. My ocd got out of control and I was very, very indecisive. Needless to say, I felt that this needed to be shared. It can work opposite on some. Thanks.
On my initial dose of 60mg I had none of these side effects but just transitioned to 90 and am going up to 120mg today and the diarrhea started with my transition. I goggled this because I didn't know if it was the antibiotics or cymbalta. Anyhow I took effector on and off for about 10 years and the side effects went away within the first couple of weeks, the same with Celexa. Other than this one thing, my depression and anxiety are subsiding wonderfully so it's gonna be really disappointing if this diarrhea doesn't go away!
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Mar 2010 • 2 answers
Posted 5 Aug 2010 • 3 answers
Posted 17 Sep 2013 • 1 answer
Posted 6 Jan 2016 • 6 answers
Posted 19 Sep 2016 • 0 answers